Alert archive / New Mexico / Red Flag Warnings in 2020
Red Flag Warning 3, NWS Albuquerque, NM
NWS Albuquerque, NM issued this red flag warning at Mar 24, 2020, 3:19 PM MDT for Harding County, San Miguel County, Union County, New Mexico. It took effect at Mar 25, 2020, 12:00 PM MDT. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Mar 24, 2020, 3:19 PM MDT (21:19 UTC)
- In effect from
- Mar 25, 2020, 12:00 PM MDT
- Expired
- Mar 25, 2020, 7:00 PM MDT
- In force
- 7 hr
- Issued by
- NWS Albuquerque, NM
Counties Harding County, NM, San Miguel County, NM, Union County, NM
The radar
The Cannon AFB radar (KFDX), 150 km from the middle of the area, began a volume at 21:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 12:00Z, 9.3 hours before the alert went out and 225 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2574 m above ground
- 0-6 km bulk shear
- 72 kt
- 0-1 km storm-relative helicity
- -37 m²/s²
- 0-3 km storm-relative helicity
- 137 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
121 WWUS85 KABQ 242119 RFWABQ URGENT - FIRE WEATHER MESSAGE National Weather Service Albuquerque NM 319 PM MDT Tue Mar 24 2020 ...RED FLAG WARNING WEDNESDAY AFTERNOON AND EVENING FOR EASTERN NEW MEXICO DUE TO STRONG WINDS AND LOW HUMIDITIES...FIRE WEATHER WATCH THURSDAY AFTERNOON FOR THE NORTHEASTERN PLAINS... .Critical fire weather conditions are expected Wednesday afternoon across much of the eastern plains as strong westerly flow brings above normal warmth, windy conditions, and low humidity. Westerly winds will strengthen late in the morning Wednesday with gusts up to 45 to 55 mph in the mid to late afternoon. Strong downsloping winds will cause high temperatures to soar 15 to 18 degrees above normal across the eastern plains. Stronger southwest flow is expected Thursday, however a slight uptick in moisture and high clouds looks to limit critical fire weather conditions to just the northeastern plains. NMZ104-252200- /O.UPG.KABQ.FW.A.0001.200325T1800Z-200326T0100Z/ /O.NEW.KABQ.FW.W.0003.200325T1800Z-200326T0100Z/ /O.NEW.KABQ.FW.A.0002.200326T1700Z-200327T0200Z/ Northeast Plains- 319 PM MDT Tue Mar 24 2020 ...RED FLAG WARNING IN EFFECT FROM NOON TO 7 PM MDT WEDNESDAY... ...FIRE WEATHER WATCH IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY EVENING... The National Weather Service in Albuquerque has issued a Red Flag Warning...which is in effect from noon to 7 PM MDT Wednesday. A Fire Weather Watch has also been issued. This Fire Weather Watch is in effect from Thursday morning through Thursday evening. The Fire Weather Watch is no longer in effect. * AREA AND TIMING...Northeast Plains. * 20 FOOT WINDS...West at 25 to 30 mph with gusts up to 55 mph Wednesday, with gusts increasing to 60 mph Thursday. * RELATIVE HUMIDITY...8 to 12 percent Wednesday, and down to 15 percent Thursday. * IMPACTS...Any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... Please advise the appropriate officials or fire crews in the field of this Red Flag Warning. Please advise the appropriate officials or fire crews in the field of this Fire Weather Watch. && $$ NMZ103-107-108-252200- /O.UPG.KABQ.FW.A.0001.200325T1800Z-200326T0100Z/ /O.NEW.KABQ.FW.W.0003.200325T1800Z-200326T0100Z/ Northeast Highlands-Sandia, Manzano and Gallinas Mountains- East Central Plains- 319 PM MDT Tue Mar 24 2020 ...RED FLAG WARNING IN EFFECT FROM NOON TO 7 PM MDT WEDNESDAY... The National Weather Service in Albuquerque has issued a Red Flag Warning...which is in effect from noon to 7 PM MDT Wednesday. The Fire Weather Watch is no longer in effect. * AREA AND TIMING...Northeast Highlands along and east of I-25, and East Central Plains Wednesday afternoon into early Wednesday evening. * 20 FOOT WINDS...West at 25 to 40 mph with gusts up to 55 mph. * RELATIVE HUMIDITY...8 to 12 percent. * IMPACTS...Any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... Please advise the appropriate officials or fire crews in the field of this Red Flag Warning. && $$
3 follow-up statements
098 WWUS85 KABQ 250909 RFWABQ URGENT - FIRE WEATHER MESSAGE National Weather Service Albuquerque NM 309 AM MDT Wed Mar 25 2020 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 7 PM MDT THIS EVENING FOR MUCH OF EASTERN NEW MEXICO DUE TO STRONG WINDS AND LOW HUMIDITIES... ...FIRE WEATHER WATCH THURSDAY MORNING THROUGH THURSDAY EVENING FOR THE NORTHEAST PLAINS... .Critical fire weather conditions are expected this afternoon across much of the eastern plains as strong westerly flow results in above normal warmth, west winds gusting between 45 and 55 mph, and minimum humidity below 15 percent. Stronger southwest flow is expected Thursday, however an uptick in humidities may limit widespread critical fire weather conditions to the Northeast Plains. NMZ104-252130- /O.CON.KABQ.FW.W.0003.200325T1800Z-200326T0100Z/ /O.CON.KABQ.FW.A.0002.200326T1700Z-200327T0200Z/ Northeast Plains- 309 AM MDT Wed Mar 25 2020 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 7 PM MDT THIS EVENING... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY EVENING... * AREA AND TIMING...Northeast Plains. * 20 FOOT WINDS...West at 25 to 35 mph with gusts up to 55 mph this afternoon. West 25 to 40 mph Thursday with gusts increasing to 60 mph. * RELATIVE HUMIDITY...7 to 11 percent this afternoon, and near 15 percent Thursday afternoon. * IMPACTS...Any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... Please advise the appropriate officials or fire crews in the field of this Red Flag Warning. Please advise the appropriate officials or fire crews in the field of this Fire Weather Watch. && $$ NMZ103-107-108-252130- /O.CON.KABQ.FW.W.0003.200325T1800Z-200326T0100Z/ Northeast Highlands-Sandia, Manzano and Gallinas Mountains- East Central Plains- 309 AM MDT Wed Mar 25 2020 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO 7 PM MDT THIS EVENING... * AREA AND TIMING...Northeast Highlands along and east of I-25, Sandia, Manzano and Gallinas Mountains below any snowpack and East Central Plains from noon to 7 pm today. * 20 FOOT WINDS...West at 25 to 35 mph with gusts up to 50 mph. * RELATIVE HUMIDITY...8 to 15 percent. * IMPACTS...Any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... Please advise the appropriate officials or fire crews in the field of this Red Flag Warning. && $$
753 WWUS85 KABQ 252112 RFWABQ URGENT - FIRE WEATHER MESSAGE National Weather Service Albuquerque NM 312 PM MDT Wed Mar 25 2020 ...RED FLAG WARNING REMAINS IN EFFECT THROUGH 7 PM MDT FOR MUCH OF EASTERN NEW MEXICO DUE TO STRONG WINDS AND LOW HUMIDITY... ...FIRE WEATHER WATCH THURSDAY MORNING THROUGH THURSDAY EVENING FOR THE NORTHEAST PLAINS... .Critical fire weather conditions will continue this afternoon across much of the eastern plains due to above normal warmth, west winds gusting between 45 and 55 mph, and minimum humidity below 15 percent. Stronger southwest flow is expected Thursday, however an uptick in humidities may limit widespread critical fire weather conditions to the Northeast Plains. NMZ104-260100- /O.CON.KABQ.FW.W.0003.000000T0000Z-200326T0100Z/ /O.CON.KABQ.FW.A.0002.200326T1700Z-200327T0200Z/ Northeast Plains- 312 PM MDT Wed Mar 25 2020 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM MDT THIS EVENING... ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY EVENING... * AREA AND TIMING...Northeast Plains. * 20 FOOT WINDS...West at 25 to 35 mph with gusts up to 55 mph this afternoon. West 25 to 40 mph Thursday with gusts increasing to 60 mph. * RELATIVE HUMIDITY...7 to 11 percent this afternoon, and near to slightly above 15 percent Thursday afternoon. * IMPACTS...Any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... Please advise the appropriate officials or fire crews in the field of this Red Flag Warning for today. Please advise the appropriate officials or fire crews in the field of this Fire Weather Watch for Thursday. && $$ NMZ103-107-108-260100- /O.CON.KABQ.FW.W.0003.000000T0000Z-200326T0100Z/ Northeast Highlands-Sandia, Manzano and Gallinas Mountains- East Central Plains- 312 PM MDT Wed Mar 25 2020 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM MDT THIS EVENING... * AREA AND TIMING...Northeast Highlands along and east of I-25, Sandia, Manzano and Gallinas Mountains below any snowpack and East Central Plains from noon to 7 pm today. * 20 FOOT WINDS...West at 20 to 35 mph with gusts up to 40 to 50 mph. * RELATIVE HUMIDITY...8 to 15 percent. * IMPACTS...Any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... Please advise the appropriate officials or fire crews in the field of this Red Flag Warning. && $$
584 WWUS85 KABQ 260057 RFWABQ URGENT - FIRE WEATHER MESSAGE National Weather Service Albuquerque NM 657 PM MDT Wed Mar 25 2020 ...FIRE WEATHER WATCH LATE THURSDAY MORNING THROUGH EARLY THURSDAY EVENING FOR THE NORTHEAST PLAINS... .Critical fire weather conditions will continue to diminish across eastern New Mexico this evening. Stronger southwest winds of 25 to 40 mph with gusts up to 60 mph are expected Thursday. An uptick in humidities may limit widespread critical fire weather conditions to the Northeast Plains. NMZ104-261200- /O.EXP.KABQ.FW.W.0003.000000T0000Z-200326T0100Z/ /O.CON.KABQ.FW.A.0002.200326T1700Z-200327T0200Z/ Northeast Plains- 657 PM MDT Wed Mar 25 2020 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY EVENING... ...RED FLAG WARNING WILL EXPIRE AT 7 PM MDT THIS EVENING... * AREA AND TIMING...Northeast Plains. * 20 FOOT WINDS...West 25 to 40 mph Thursday with gusts increasing to 60 mph. * RELATIVE HUMIDITY...Near to slightly above 15 percent on Thursday afternoon. * IMPACTS...Any fires that develop will likely spread rapidly. Outdoor burning is not recommended. PRECAUTIONARY/PREPAREDNESS ACTIONS... Please advise the appropriate officials or fire crews in the field of this Fire Weather Watch. && $$ NMZ103-107-108-260200- /O.EXP.KABQ.FW.W.0003.000000T0000Z-200326T0100Z/ Northeast Highlands-Sandia, Manzano and Gallinas Mountains- East Central Plains- 657 PM MDT Wed Mar 25 2020 ...RED FLAG WARNING WILL EXPIRE AT 7 PM MDT THIS EVENING... Relative humidities continue to rise across eastern New Mexico. In addition, winds will gradually weaken, although will remain gusty to breezy through the overnight hours. $$ DPorter
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this red flag warning went out at Mar 24, 3:07 PM MDT, 12 minutes earlier.
Area forecast discussion, Mar 24, 3:07 PM MDT, 12 minutes before
Area Forecast Discussion National Weather Service Albuquerque NM 307 PM MDT Tue Mar 24 2020 .SYNOPSIS... Afternoon winds will ramp up again Wednesday through Friday, with Thursday likely to be the windiest day of the week. In addition, the warm, dry conditions have the potential for critical fire weather conditions Wednesday and Thursday. A quick storm system Friday will cool temperatures and bring the chance for rain, thunderstorms, and mountain snow showers. The weekend will be drier and less windy, but another potential system may be on the horizon for early next week. && .DISCUSSION... SHORT TERM...(TONIGHT THROUGH WEDNESDAY NIGHT)... Pleasant weather conditions this afternoon with some locally breezy will continue through tonight. Water vapor imagery continues to depict some mountain wave activity along and lee of the central mountain chain which could allow for some erratic strong gusts to reach down toward Raton and the Johnson/Bartlett Mesa again tonight, but otherwise winds are forecast to be relatively calm. The pressure gradient aloft tightens staying out of the WSW ahead of a Pacific storm system moving down the CA coastline. Strong winds are expected to mix down Wednesday afternoon with compressional warming expected to push daytime highs well into the 80s across eastern NM. A lee-side trough is expected to develop near the NM/CO/OK borders thus setting up the strongest westerly winds through the east-central plains from Clines Corners to the TX border. Given maximum MixHgts up to of ~7500', peak gusts in this area could reach up toward 40-50kts. A Wind Advisory will be hoisted for San Miguel County along and east of the Sangre de Cristo Mountains. Wind Advisory wind gusts could be reached at Clines Corners, and in Harding and Quay Counties but currently not getting enough coverage to warrant an advisory for those zones at this time. Will let the overnight shift decide on possible expansion to those counties. Critical fire weather will also be a concern Wednesday afternoon, Given the above normal warmth, windy conditions, and low humidity. See Fire Wx Discussion for further details. LONG TERM...(THURSDAY THROUGH TUESDAY)... A leeside trough will deepen across southeast Colorado on Thursday continuing the windy to very windy trend across the state. With sufficient mixing to 600 mb, gusts on the higher end (up to 55 mph) are possible. However, the presence of high clouds moving in from the west on Thursday ahead of the next system may inhibit some of the mixing and lower temperatures. Regardless, Thursday's forecast looks to be dry (RH in mid to upper teens), warm (downsloping will lead to 70s and even temperatures near 80 across the eastern plains), and windy and with the presence of dry grasses and fine fuels, a Fire Weather Watch was warranted for Thursday across the far northeastern fire weather zone. Wind Advisories may be extended for Thursday as well along and east of the central mountain chain. While some areas may briefly see high wind, have lower confidence on this front. A shortwave trough enters the picture late Thursday night/early Friday across the central Rockies, keeping breezy to windy conditions in place. In addition, rain, mountain snow showers, and thunderstorms will be possible, mainly across northern and western New Mexico. Temperatures drop 15-20 degrees statewide Friday and Saturday following the passage of a Pacific cold front. The trough ejects into the Great Plains late Friday night, leading to a weekend that will be warmer, drier, and less windy. Temperatures return to near normal values by Sunday. Another storm system could set up for late Sunday or early Monday for more wind and precipitation, but will continue to see how this evolves. 24/31 && .FIRE WEATHER... A Red Flag Warning will be issued for Wednesday afternoon across most of eastern New Mexico. Daytime highs will be 10-15F above normal across eastern NM, with dry and windy WSW winds expected to mix down to the surface. Fine fuels will be especially susceptible to rapid fire growth as a result. The northeastern plains will be the most susceptible where single-digit RHs existing for 3-6 hours will not mix well with present drought conditions. Winds will subside after sunset bringing an end to critical fire weather Wednesday night. Meanwhile, short-lived critical fire weather is likely through portions of the west-central highlands and within the Rio Grande Valley Wednesday afternoon. The RGV is a bit tricky to forecast given the drop in RHs will coincide with when stronger winds mix down into the valley. The duration of critical fire weather may not be reached so will hold off on any fire weather highlights for those areas Wednesday. Critical fire weather conditions are likely again Thursday, focusing through the northeastern plains again. There will be some Pacific moisture working its way into the region ahead of a storm system moving down the CA coastline. This will limit MinRHs from falling as far as they will Wednesday, forecast to stay in the upper teens. However, there is some uncertainty with how much high level cirrus will stall daytime warming. Fewer clouds will easily tip the MinRHs downward into critical territory. Also, given the prior several days of above normal warmth and dry conditions, coupled with even stronger southwest winds Thursday, critical fire weather will likely be present despite MinRHs just above 15 percent. Therefore a Fire Weather Watch will be hoisted for FWZ 104. The aforementioned Pacific storm system rolls through with a track favoring northern NM Friday. While the northwestern half of the state is favored for at least light precipitation, the southeastern half will favor stronger southwest winds but with cooler temperatures Friday. Calmer weather with lighter winds expected this weekend. 24 && .AVIATION... 18Z TAF CYCLE VFR conditions prevail through the forecast period. Breezy SW/W winds in the afternoon 15-20kts. Winds subside overnight with some LLWS concerns at KGUP and KLVS, with stronger SW winds expected toward the end of the TAF period into Wednesday afternoon. 24 && .PRELIMINARY POINT TEMPS/POPS... Farmington...................... 33 63 40 64 / 0 0 5 10 Dulce........................... 28 57 34 59 / 0 0 10 30 Cuba............................ 33 57 40 63 / 0 0 10 20 Gallup.......................... 30 65 37 60 / 0 0 5 10 El Morro........................ 30 63 38 59 / 0 0 5 10 Grants.......................... 33 67 40 64 / 0 0 0 10 Quemado......................... 32 68 40 61 / 0 0 5 20 Datil........................... 34 67 41 62 / 0 0 0 20 Glenwood........................ 43 70 49 64 / 0 0 5 30 Chama........................... 24 52 30 53 / 10 10 20 30 Los Alamos...................... 36 61 43 62 / 0 0 10 30 Pecos........................... 37 63 44 62 / 0 0 5 20 Cerro/Questa.................... 29 57 36 59 / 0 0 10 30 Red River....................... 29 48 33 49 / 0 0 20 40 Angel Fire...................... 25 53 34 53 / 0 0 20 40 Taos............................ 30 61 38 61 / 0 0 10 30 Mora............................ 33 63 41 62 / 0 0 10 30 Espanola........................ 33 66 44 69 / 0 0 10 30 Santa Fe........................ 36 63 43 63 / 0 0 10 30 Santa Fe Airport................ 34 67 44 66 / 0 0 10 20 Albuquerque Foothills........... 41 68 50 71 / 0 0 5 20 Albuquerque Heights............. 40 70 50 72 / 0 0 5 10 Albuquerque Valley.............. 36 72 47 74 / 0 0 0 10 Albuquerque West Mesa........... 39 69 49 72 / 0 0 5 10 Belen........................... 32 76 45 76 / 0 0 0 5 Bernalillo...................... 37 70 48 74 / 0 0 5 20 Bosque Farms.................... 32 74 45 74 / 0 0 0 10 Corrales........................ 39 69 49 74 / 0 0 5 10 Los Lunas....................... 33 75 45 74 / 0 0 0 10 Placitas........................ 40 68 50 71 / 0 0 5 20 Rio Rancho...................... 39 68 48 72 / 0 0 5 10 Socorro......................... 40 80 50 78 / 0 0 0 5 Sandia Park/Cedar Crest......... 39 65 48 66 / 0 0 5 20 Tijeras......................... 38 67 48 69 / 0 0 5 20 Edgewood........................ 33 67 46 68 / 0 0 5 10 Moriarty/Estancia............... 30 70 46 69 / 0 0 0 10 Clines Corners.................. 35 65 45 66 / 0 0 0 10 Mountainair..................... 35 69 47 69 / 0 0 0 5 Gran Quivira.................... 37 71 47 69 / 0 0 0 5 Carrizozo....................... 46 73 52 73 / 0 0 0 0 Ruidoso......................... 40 67 49 67 / 0 0 0 0 Capulin......................... 35 69 41 69 / 0 0 0 5 Raton........................... 30 70 39 71 / 0 0 0 10 Springer........................ 29 72 40 72 / 0 0 0 10 Las Vegas....................... 36 68 44 66 / 0 0 0 20 Clayton......................... 40 77 49 77 / 0 0 0 0 Roy............................. 33 75 45 73 / 0 0 0 5 Conchas......................... 40 82 49 80 / 0 0 0 0 Santa Rosa...................... 40 80 50 77 / 0 0 0 0 Tucumcari....................... 45 85 53 83 / 0 0 0 0 Clovis.......................... 42 81 51 83 / 0 0 0 0 Portales........................ 41 82 52 84 / 0 0 0 0 Fort Sumner..................... 41 83 51 81 / 0 0 0 0 Roswell......................... 43 85 52 85 / 0 0 0 0 Picacho......................... 43 80 53 78 / 0 0 0 0 Elk............................. 45 75 52 75 / 0 0 0 0 && .ABQ WATCHES/WARNINGS/ADVISORIES... Red Flag Warning from noon to 7 PM MDT Wednesday for the following zones... NMZ103-104-107-108. Wind Advisory from noon to 7 PM MDT Wednesday for the following zones... NMZ229-232. Fire Weather Watch from Thursday morning through Thursday evening for the following zones... NMZ104. &&
Hazardous weather outlook, Mar 24, 3:13 AM MDT, 12 hours 6 minutes before
Hazardous Weather Outlook National Weather Service Albuquerque NM 313 AM MDT Tue Mar 24 2020 NMZ201>241-251100- Northwest Plateau-Chuska Mountains-Far Northwest Highlands- Northwest Highlands-West Central Plateau-West Central Mountains- West Central Highlands-Southwest Mountains- San Francisco River Valley-Tusas Mountains Including Chama- Jemez Mountains-Glorieta Mesa Including Glorieta Pass- Northern Sangre de Cristo Mountains- Southern Sangre de Cristo Mountains- East Slopes Sangre de Cristo Mountains-Upper Rio Grande Valley- Espanola Valley-Santa Fe Metro Area- Middle Rio Grande Valley/Albuquerque Metro Area- Lower Rio Grande Valley-Sandia/Manzano Mountains Including Edgewood- Estancia Valley-Central Highlands-South Central Highlands- Upper Tularosa Valley-South Central Mountains- Johnson and Bartlett Mesas Including Raton Pass- Far Northeast Highlands-Northeast Highlands-Union County- Harding County-Eastern San Miguel County-Guadalupe County- Quay County-Curry County-Roosevelt County-De Baca County- Chaves County Plains-Eastern Lincoln County-Southwest Chaves County- San Agustin Plains and Adjacent Lowlands- 313 AM MDT Tue Mar 24 2020 This hazardous weather outlook is for portions of north and central New Mexico. .DAY ONE...Today and Tonight No hazardous weather is expected. .DAYS TWO THROUGH SEVEN...Wednesday through Monday Strong southwest to west winds redevelop Wednesday through Friday with the strongest winds expected in the east each day. Thursday will likely be the windiest day with advisory, and potentially high wind, speeds along the central mountain chain and adjacent highlands. Wind gusts up to 55 mph may create difficult driving conditions along north-to-south oriented roads. The combination of strong winds and dry conditions will also lead to the potential for critical fire weather conditions for eastern and central NM, particularly on Wednesday. A storm system will then bring chances for rain, thunderstorms, and mountain snow to western and northern NM Thursday night into Friday. Snow totals around 4 to 6 inches will be possible in the peaks of the northern mountains. Areas of blowing snow in mountain areas may reduce visibility and create difficult driving conditions. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated. 15
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 24, 2:04 AM MDT | Fire Weather Watch | ABQ | Harding, San Miguel, Union | 13 hr |
| Mar 24, 3:19 PM MDT | Fire Weather Watch | ABQ | Harding, San Miguel, Union | 34 hr |
| Mar 24, 3:33 PM MDT | Wind Advisory | ABQ | Bernalillo, Chaves, Colfax, Guadalupe, Lincoln, Mora and 6 more | 27 hr |
Nearby
Red Flag Warnings in New Mexico, 2020Every red flag warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.